PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 66 | 1 | 63-66
Tytuł artykułu

Holomorphic bijections of algebraic sets

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that every holomorphic bijection of a quasi-projective algebraic set onto itself is a biholomorphism. This solves the problem posed in [CR].
Rocznik
Tom
66
Numer
1
Strony
63-66
Opis fizyczny
Daty
wydano
1997
otrzymano
1995-07-12
Twórcy
  • Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
autor
  • Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
Bibliografia
  • [B] A. Borel, Injective endomorphisms of algebraic varieties, Arch. Math. (Basel) 20 (1969), 531-537.
  • [C] S. Cynk, Primary decomposition of algebraic sheaves, preprint, 1995.
  • [CR] S. Cynk and K. Rusek, Injective endomorphisms of algebraic and analytic sets, Ann. Polon. Math. 56 (1991), 29-35.
  • [Ł] S. Łojasiewicz, Introduction to Complex Analytic Geometry, Birkhäuser, Basel, 1991.
  • [N] K. Nowak, Injective endomorphisms of algebraic varieties, Math. Ann. 299 (1994), 769-778.
  • [W] H. Whitney, Complex Analytic Varieties, Addison-Wesley, 1972.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv66z1p63bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.